# SDR ASOA20120803103H

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 17,386 hours, 14,406 cycles
- Engine: Rroyce AE3007A3
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8166301
- Part serial: 9610168
- Condition: Malfunctioned
- Location: Nr 1 Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT PACK 1 WAS UNUSUALLY LOUD AND SHUTS DOWN ON ITS OWN, AND WHEN OPERATING, A TOXIC ODOR IS PRESENT.   MX INSPECTED THE ACFT AND PLACED THE NR 1 PACK ON MEL 21-51-00-2, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MX R & R THE LT DUAL HEAT EXCHANGER, OPS AND LEAK CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
